# SDR YTRA16301

- Difficulty date: June 7, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N764MH
- Make and model: Skrsky S76A
- Aircraft serial: 760181
- Aircraft time: 14,589 hours, 50,990 cycles
- System (JASC): 2612 · Fire Detection
- Part: Amplifier
- Part number: 303267
- Part serial: 9831
- Condition: Inoperative
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT,  THE NR 2 ENGINE FIRE LIGHT ILLUMINATED. THERE WERE NO SECONDARY INDICATIONS OF A FIRE IN THE ENGINE COMPARTMENT. ON LANDING, MAINTENANCE FOUND AN INOPERATIVE CONTROL AMPLIFIER.
